# SDR SWAA2024100733000

- Difficulty date: August 31, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HRZ STB L/E (341B) LOWER AFT AT RIB #5 HAS A CRACK (228-003)<[01] SUMMARY REMOVED AND INSTALLED NEW RIB #5 R/H AT HORIZONTAL STAB L/E AS PER REF B/737 SRM 51-40-02-0G-0 AND DW 186A1305.;[02] VERIFIED STEP # 1
